The dynamics of trickle infections with Heligmosomoides polygyrus in syngeneic strains of mice

Brailsford, Timothy J. and Behnke, Jerzy M. (1992) The dynamics of trickle infections with Heligmosomoides polygyrus in syngeneic strains of mice. International Journal for Parasitology, 22 (3). pp. 351-359. ISSN 0020-7519

Full text not available from this repository.
Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/1025019
Additional Information: This article was published in International Journal for Parasitology, Vol. 22. Brailsford, T.J. and Behnke, J.M., The dynamics of trickle infections with Heligmosomoides polygyrus in syngeneic strains of mice, pp. 351-359, Copyright Australian Society for Parasitology (1992).
Schools/Departments: University of Nottingham, UK > Faculty of Medicine and Health Sciences > School of Life Sciences > School of Biology
Depositing User: Behnke, Professor Jerzy M.
Date Deposited: 05 Nov 2009 11:07
Last Modified: 04 May 2020 20:33
URI: http://eprints.nottingham.ac.uk/id/eprint/1147

Actions (Archive Staff Only)

Edit View Edit View